MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR
Model Number AUGMENTED VAULTLOCK BROACH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported via (b)(4) on 07/03/2024 that an ar-9233ag augmented vaultlock broach had an issue.The mallet broke off when the surgeon malleated it.This was discovered before use during a procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-9233ag serial/batch number (b)(6) was received for investigation.Upon visual evaluation, it was noted that the strike plate is likely missing because of the break.Signs of wear and tear was noted.Functional testing was not performed as the device was broken.The most likely cause of the reported failure is wear and damage due to repeated use and/or reprocessing.

Brand Name
AUGMENTED VAULTLOCK BROACH
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19820235
Report Number1220246-2024-06894
Device Sequence Number21000471
Product Code LXH
UDI-Device Identifier00888867350366
UDI-Public00888867350366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK BROACH
Device Catalogue NumberAR-9233AG
Device Lot Number052043
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown